# SDR SWAA2014011324078

- Difficulty date: December 20, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 56,503 hours, 34,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 111A1001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING BAY AFT BULKHEAD HORIZONTAL SUPPORT ANGLE CRACKED AT KEEL BEAM ATTACHMENT.  R & R ANGLE IAW SRM & DRAWING.
